• question-icon

    Suggest treatment for itching on the feet

default
Posted on Wed, 5 Jul 2017 in Skin Hair and Nails
Question: I have horrible itching just on the balls of my feet,both left and right. No other symptoms any where on my body. I've been usingCeraVa itch relief and it's helping a bit. Any ideas?
I can't find XXXXXXX or USA . Oklahoma.
doctor
Answered by Dr. Ornela Ademovi 2 hours later
Brief Answer:
Fungal infection or callus

Detailed Answer:
Hello,
I understand your concern.

From you description, I think it may be a case of Athlete's foot. Even though the balls of the feet are not a typical location for this kind of infection, it does happen. An OTC antifungal lotion or tea tree oil would help.

However, Athlete's foot is not an easy thing to get rid off. Foot hygiene, dry feet, cotton socks and comfy shoes are also essential in the long term.

Sometimes extreme itching can happen on pressure points of the feet where calluses tend to form. pedicure, as well as changing shoes would help resolve and prevent this.

I hope this helps. If you have further questions I'd be happy to assist you.

Wishing you good health,
All the best.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Ornela Ademovi

General & Family Physician

Practicing since :2004

Answered : 738 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Fungal infection

doctor1 MD

I have tiny red dots and peeling skin on the left side of my big toe - no diagnosis - do you know if it is a fungal infection - I had athlete s...

doctor1 MD

Hi,
Im Evelyn, 27 yrs.old.my height is 5'5 and my weight is 80kg. I would like to ask a question for my problem.I have a red rashes on the top of...

doctor1 MD

My groin area has become extremely painful in the last 2 day. I think it is some type of fungal infection. It hurts to walk and sit. When I towel...

doctor1 MD

Ive been to the er twice, because I can't afford a doctor. I've had this really itchy rash on my right leg upper thigh and on my groin area. Now my...

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...

Get personalised answers from verified doctor in minutes across 80+ specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ornela Ademovi
  • Q - What causes weight gain while on Ontrintellix?

  • Q - Suggest treatment for loss of vision and vomiting

  • Q - Suggest treatment for metastatic melanoma

  • Q - What causes joint pain while on Requip?

  • Q - What causes redness and painful swelling in the eyes?

  • Q - What does my ultrasound scan report indicate?

  • Q - Suggest treatment for painful rash on the waist

  • Q - Does long term use of steroids affect a person's immune system?

  • Q - Suggest treatment for leg cramps and shortness of breath

  • Q - What do my creatine levels in blood indicate?

backtotop2